Herzlich Willkommen am
Mathematischen Institut
- Intranet -


Instructions for Authors

General Remarks

Papers for submission to ZAA should be written in English, in exceptional cases in French or German. Submission of a paper implies that:
  • It has not been published previously.
  • It is not being considered for publication elsewhere.
  • It will not be published elsewhere without permission.
  • In general, the length of the paper should not exceed 20 pages.
In order to get accepted for publication, a paper should be
  • a significant contribution to mathematics within the scope of this journal,
  • well and clearly written and
  • positively reviewed.
We prefer electronical submission of the manuscript in PDF format, using the online form

Authors are strongly encouraged to write their manuscripts in LaTEX using the ZAA style file zaa.cls. The standard LaTEX and AMS-LaTEX constructions should be used for formatting. The use of self-made macro definitions is strongly discouraged. Pictures and graphics should be included and submitted as Postscript (.ps or .eps) files. Other graphics formats may be inacceptable. Please observe that, in the printed version, the figures occur only black and white.

Abstract of the Paper

Citations inside the abstract should be expanded:
not "as is known from [1] ..."
but "as is known from A. Meier [Z. Anal. Anwend. 22 (2003), 3–45] ..."

Body of the Paper

Please try to
  • formulate statements (like theorems) self-contained and well-structured,
  • explain abbreviations or avoid them and
  • formulate short headlines and avoid formulas within.


References should be in alphabetical order according to author and in chronological order for the same author. Use standard abbreviations for journals and series (see, e.g., MathSciNet):
  • [1] Lokshin, A. A. and Rok, V. E., Fundamental solutions of the wave equation with delayed time (in Russian). Dokl. Akad. Nauk SSSR 239 (1978), 1305 – 1308.
For books etc., please add publisher and place of publication. For proceedings or similar, please add the editors:
  • [2] Papanicolaou, G. S. and Varadhan, S. R. S., Boundary value problems with rapidly oscillating random coefficients. In: Random Fields (eds.: J. Fritz et al.). Amsterdam: North-Holland 1981, pp. 835 – 873.

  • [3] Podlubny, I., Fractional Differential Equations. Math. Sci. Engrg. 198. New York: Academic Press 1999.

Final Check

Please check before submitting that:
  • The complete addresses and affiliations of all authors are included, if possible with e-mail address.
  • One author is indicated as corresponding author.
  • Title and abstract are well-chosen and informative.
  • Keywords and AMS classification codes are present.
  • References are formatted according to the ZAA rules.
  • Submitted hardcopies and electronic versions are identical.

Revisions and Proof

Please note that:
  • The editors reserve the right to adjust style to the needs of ZAA.
  • For submitting revised versions, again use an online form indicated by the ZAA Editorial Office.
  • A galley proof will be sent to the corresponding author only.
  • Authors may add information or comments obtained after the acceptance of the paper in a "Note added in proof".
  • In order to avoid delays, please make sure that the editorial office is always informed about your actual address.